Crossref Citations
This article has been cited by the following publications. This list is generated based on data provided by Crossref.
Harris, Douglas
1972.
Compact spaces and products of finite spaces.
Proceedings of the American Mathematical Society,
Vol. 35,
Issue. 1,
p.
275.
Harris, Douglas
1973.
Universal compact T1 spaces.
General Topology and its Applications,
Vol. 3,
Issue. 4,
p.
291.
Bentley, H.L.
and
Herrlich, H.
1978.
The reals and the reals.
General Topology and its Applications,
Vol. 9,
Issue. 3,
p.
221.
Dube, T.
Mugochi, M.M.
and
Naidoo, I.
2014.
Čech-completeness in pointfree topology.
Quaestiones Mathematicae,
Vol. 37,
Issue. 1,
p.
49.
Dube, T.
Naidoo, I.
and
Ncube, C. N.
2014.
Isocompactness in the Category of Locales.
Applied Categorical Structures,
Vol. 22,
Issue. 5-6,
p.
727.
Razafindrakoto, Ando
2017.
A short note on nearly perfect maps of locales.
Quaestiones Mathematicae,
Vol. 40,
Issue. 4,
p.
443.
Razafindrakoto, A.
2019.
Neighbourhood Operators: Additivity, Idempotency and Convergence.
Applied Categorical Structures,
Vol. 27,
Issue. 6,
p.
703.